# SDR SWAA2022050394012

- Difficulty date: April 13, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 45,894 hours, 27,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Panel
- Part number: 621HB
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FRONT SPAR L/E PANEL 621HB EDGE DELAMINATED / [01] MEASUREMENTS;[02] REPAIRED SMALL EDGE DAMAGE SIZE .750 DIA. ON R/W FRONT SPAR L/E LOWER ACCESS PANEL 621HB AS PER B737 SRM 51-70-04-2R-7 ; MATERIALS USED PO#11533636; PO#1690463 AND PO#1753794;[03] VERIFIED REPAIR
